# SDR EISA98251

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 65249203
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ON, ISOLATED TO BLEED.  GENERATED FROM PILOT REPORT.  REPLACED FIRE OVERHEAT DETECTOR ACCESSORY BOX IAW MM 20-10-17, OPS CHECK NORMAL MM 26-14-11.  (M)
